| Model Number |
1306.15.160 |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Codes |
Loss of Range of Motion (2032); Implant Pain (4561)
Type of Reportable Event
Serious Injury
Event or Problem Description
Shoulder revision surgery due to pain and radiological loosening of revision shoulder replacement.Revision surgery date is (b)(6) 2021.The following devices were explanted during the revision surgery: smr cemented stem ø16 mm code 130615160, lot 1601346.Smr reverse humeral body short code 135215005, lot 1704554.Smr reverse liner standard code 136050010, lot 17at1nz.Smr glenosphere ø36mm small-r code137409105, lot 1713817.Smr glenoid peg tt small-r #xl code 137514654, lot 1712226.Smr glenoid baseplate small-r, code 137515650, lot 1712220.Bone screw ø6,5 h.40mm code 842015050, lot 1711901.Based on the available information, the patient had a previous revision surgery due to infection and a further revision surgery on (b)(6) 2018, when lima devices were implanted.It was also reported that the patient experienced increased pain around the lateral aspect of the shoulder and decreased range of movement.In 2019 the infection recurred and was treated with antibiotics and open biopsy.The last revision surgery (object of this report, first revision surgery of lima devices) was then performed in 2021.Event occurred in the united kingdom.Note: among the listed devices, only the following prodcut codes are marketed in the usa: 130615160, 135215005, 137409105, 137514654, 842015050.
Additional Manufacturer Narrative
By the check of the device history records, no pre-existing anomaly that could have contributed to the reported complaint was detected on the devices released with the lot numbers involved.We will submit a final report after the final investigation.
Additional Manufacturer Narrative
A review of the device history records (dhrs) found no pre-existing anomalies on the devices manufactured with the involved lot numbers.The explanted devices were not returned to limacorporate for further investigation.Limacorporate received only pre-operative x-rays of revision surgery.The available information and x-rays have been evaluated by a medical consultant.Following, the medical consultant comments: "this is a typical case with infection, removal and reimplantation.Subsequently some boneloss at the proximal humerus is noted due to the disease.There are no implant-related problems here, this is a fateful course of events.".Given the evaluation of medical consultant, we have performed an internal check on the sterilization charts of the involved lot numbers and no anomalies were detected.Based on the available information, it is not possible to determine the root cause of the event with certainty.Considering that: · the review of the dhrs and sterilization charts revealed no pre-existing anomalies in the involved lot numbers.· the explanted devices were not returned to limacorporate for further investigation.· the medical consultant evaluation indicated that the x-rays show a typical case of infection with bone loss at the proximal humerus due to the disease and not implant-related issues.It can be concluded that the event is not product-related.Pms data.According to limacorporate pms data the revision rate of smr reverse due to loosening is nearly (b)(4).According to limacorporate pms data the revision rate of smr reverse due to infection is nearly (b)(4).According to limacorporate pms data the revision rate of smr reverse due to pain is nearly(b)(4).Based on the root cause analysis performed and according to the relevant pms data, no corrective actions required for this specific case.Limacorporate will continue monitoring the market to promptly detect any further similar issue.This is the final mdr report.
Event or Problem Description
Shoulder revision surgery due to pain and radiological loosening of revision shoulder replacement.Revision surgery date is (b)(6) 2021.The following devices were explanted during the revision surgery: - smr cemented stem ø16 mm code 130615160, lot 1601346.- smr reverse humeral body short code 135215005, lot 1704554.- smr reverse liner standard code 136050010, lot 17at1nz.- smr glenosphere ø36mm small-r code137409105, lot 1713817.- smr glenoid peg tt small-r #xl code 137514654, lot 1712226.- smr glenoid baseplate small-r, code 137515650, lot 1712220.- bone screw ø6,5 h.40mm code 842015050, lot 1711901.Based on the available information, the patient had a previous revision surgery due to infection and a further revision surgery on (b)(6) 2018, when lima devices were implanted.It was also reported that the patient experienced increased pain around the lateral aspect of the shoulder and decreased range of movement.In 2019 the infection recurred and was treated with antibiotics and open biopsy.The last revision surgery (object of this report, first revision surgery of lima devices) was then performed in 2021.Event occurred in the united kingdom.Note: among the listed devices, only the following prodcut codes are marketed in the usa: 130615160, 135215005, 137409105, 137514654, 842015050.